# SDR CA010510006

- Difficulty date: April 28, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 50,799 hours
- Engine: Ge CF650C2
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sleeve
- Part number: 153B000601
- Condition: Worn
- Location: Slat Actuator
- Component: Slat Actuator, Lucas, CHA1061004
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLATS WOULD NOT EXTEND DUE TO HIGH TORQUE REQUIRED TO ACTIVATE THE BALL SCREW.PROBABLY CAUSED BY POOR LUBRICATION LEADING TO WORN SLEEVE.
